个人详细信息
范先令

范先令

教授
兰州大学 数学与统计学院

邮箱: fanxl@lzu.edu.cn
座机: 0931-8911173
范先令,男, 汉族,中共党员。1944年3月出生于河南安阳,1980年9月至1982年7月在兰州大学基础数学专业师从陈文源先生读研究生,获硕士学位;1982年9月起在兰州大学任教,1993年起任教授,1995年起任博导,1993年起享受国务院政府特殊津贴。科研方向为非线性泛函分析,出版专著3部,发表学术论文120多篇,主持完成多项国家自然科学基金面上项目,研究成果获甘肃省科技进步二等奖等奖励;曾获甘肃省优秀教师“园丁奖”和“全国先进工作者”等荣誉称号。曾任兰州大学数学系副系主任、兰州大学工会主席职务。2009年退休。
个人详细信息

研究成果

56 1990 6 20
Items Views Downloads h-index
[1] Fan, XL. Regularity Of Nonstandard Lagrangians F(x,xi)[J]. Nonlinear Analysis-theory Methods & Applications,1996,27(6):669-678.
浏览/下载:39/0
[2] Wang, ZX,Fan, XL,Zhu, ZY. Inertial Manifolds For Nonautonomous Infinite Dimensional Dynamical Systems[J]. Applied Mathematics And Mechanics-english Edition,1998,19(7):695-704.
浏览/下载:10/0
[3] Wang, ZX,Fan, XL,Zhu, ZY. Convergent Families Of Approximate Inertial Manifolds For Nonautonomous Evolution Equations[J]. Applied Mathematics And Mechanics-english Edition,1998,19(8):765-775.
浏览/下载:12/0
[4] Li, WT,Fan, XL. Oscillation Criteria For Second-order Nonlinear Difference Equations With Damped Term[J]. Computers & Mathematics With Applications,1999,37(6):17-30.
浏览/下载:10/0
[5] Li, WT,Fei, XL,Fan, XL. Existence And Asymptotic Behavior Of Positive Solutions Of Higher-order Nonlinear Difference Equations With Delay[J]. Mathematical And Computer Modelling,1999,29(9):39-47.
浏览/下载:6/0
[6] Fan, XL,Zhao, D. A Class Of Degiorgi Type And Holder Continuity[J]. Nonlinear Analysis-theory Methods & Applications,1999,36(3):295-318.
浏览/下载:63/0
[7] Li, WT,Fan, XL,Zhong, CK. Unbounded Positive Solutions Of Higher-order Difference Equations With Singular Nonlinear Term[J]. Computers & Mathematics With Applications,2000,39(3-4):177-184.
浏览/下载:11/0
[8] Fan, XL,Zhao, D. The Quasi-minimizer Of Integral Functionals With M(x) Growth Conditions[J]. Nonlinear Analysis-theory Methods & Applications,2000,39(7):807-816.
浏览/下载:13/0
[9] Fan, XL,Li, WT,Zhong, CK. A Classification Scheme For Positive Solutions Of Second Order Nonlinear Iterative Differential Equations[J]. Electronic Journal Of Differential Equations,2000:-.
浏览/下载:79/0
[10] Li, WT,Fan, XL. Monotone Solutions Of Second-order Nonlinear Differential Equations[J]. Applied Mathematics Letters,2000,13(4):65-70.
浏览/下载:8/0
总共6页 当前第1页 1

研究主题

p(x)-Laplacian[8] p(x)-Laplacian equation[6] variable exponent Sobolev space[5] positive solution[4] Neumann problem[4] variational principle[3] Dirichlet problem[3] Musielak-Sobolev space[3] oscillation[3] Sobolev spaces[3] Lipschitz condition[2] embedding[2] quasi-minimizer[2] Anisotropic[2] Variable exponent[2]

成果统计

合作作者[TOP 5]

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace